# SDR SWAA2023091499506

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 27,895 hours, 12,976 cycles
- System (JASC): 3400 · Navigation System
- Part: Adiru
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

ON CLIMBOUT (JUST AFTER LIFT OFF) WE LOST LNAV/VNAV AND FLIGHT DIRECTOR ON BOTH CA + FO DISPLAY. AROUND 1000FT WE LOST AUTHOTHROTTLE. AFTER A FEW TRIES WE REGAINED LNAV ONLY. WE LEVELED 10000 REGAINED A/T THEN LOST IT A SECOND TIME AND WAS UNABLE TO GET IT BACK. WE DECIDED TO RETURN TO LAS AND DECLARE AN EMERGENCY. WE HAD A SMOOTH APPROACH AND NORMAL LANDING. WE DID NOT LAND OVERWEIGHT. WE NEVER GOT THE VNAV BACK. AIRPORT EMERGENCY VEHICLES WERE PRESENT AT LANDING AND FOLLOWED US TO THE GATE.<[01] R&R?D LEFT ADIRU PER AMM 34-21-01 AND R&R?D TAT PROBE PER AMM 34-21-06
